# SDR HNAA2019041100098

- Difficulty date: April 2, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 47,403 hours, 40,696 cycles
- System (JASC): 5751 · Ailerons
- Part: Rod End
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON ACTUATOR ROD END FITTING O/B HAT BUSHING HOLE OVERSIZED FOUND IN HVY CHK.   INSTALLED BUSHING PER SRM 51-20-09
